# SDR 9701669915

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Pnl
- Condition: Cracked
- Location: Bs 106
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN NOSE WHEEL WELL HORIZONTAL PRESSURE PANEL AT FS 106 AND 23 INCHES LEFT OF CENTER LINE.  REPAIRED PER EA 99-112038.
